Treatment with proton pump inhibitors as a cofactor in adverse reactions of patients undergoing oral food immunotherapy.
Аннотация
BACKGROUND AND
OBJECTIVES
Based on previous studies revealing acid-suppression medication as a risk factor for food allergy tolerance induction, we aimed to establish the importance of those findings in patients undergoing oral immunotherapy (OIT).
MATERIALS AND METHODS,
RESULTS
We describe a case series of four patients who underwent milk OIT with a concomitant use of proton pump inhibitor (PPI) medication and who developed anaphylaxis after a known, previously tolerated dose of milk.
CONCLUSIONS
PPIs may act as a cofactor in patients undergoing OIT, triggering adverse reactions, irrespective of the PPI used or the dosage. It would be necessary to separate the administration of drug from food intake.Since OIT is a new form of treatment, long-term adverse events arising from PPI treatment and other possible triggers are still uncertain. Consequently, monitoring of patient must be prolonged over time. Additional investigations on the influence of different drugs in OIT maintenance phase are required.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.